Skip to content
My WebMD Sign In, Sign Up
Curious regarding symptoms I have after bleeding 3-4 weeks
avatar
SW1989 posted:
First, a few facts.

Age: 21
Gender: Female
Build: Thin
Height: 5'2
Weight: 120 lbs or so.

I got the Depo Provera shot on March 10th. I was tested for pregnancy before and it was negative. All was fine until around April 6th when I started bleeding. It happened after intercourse (coincidentally or not) along with intense pain I also had. Pain was gone by morning, however, the bleeding had not. I had it for 3-4 weeks. Currently I do not have health insurance and still have a bill I must pay off. So I called the doctor at 2 weeks, they said irregular bleeding with the shot was normal and weren't concerned. Called again at 3 weeks and they said the same thing. Now, I will list the symptoms that have me going "Hmm" and I'd just like to be sure there isn't anything dire I should be concerned of.

Symptoms:

-Dizzyness
-Lightheaded
-Very tired
-Shortness of breath (with movement, whether small or a lot)
-Inability to feel heat very well. For this one, I must provide an example. Spent a weekend in a larger city with my boyfriend in a hotel. I'd taken a shower with what I'd thought to be a relatively comfortable temperature. However, after the shower I'd noticed that my feet were grey, my face was red, I was dizzy and lightheaded, and I was very warm. My boyfriend felt very cold in comparison, which is the opposite role. I didn't even know the water was that hot. It is the same for the use of my heating blanket that I use at night because of the temperature in my room. Normally I use 5-6 on the dial, but lately have been using 8-9 because I just can't feel my blanket being warm. Most cases I wonder if its on because I can't feel it but it always has been on.
-I have also had this circular spot/rash on the inside of my right elbow. I don't usually notice it, however, I do when I scrunch up the sleeves of my hoodie. In which case, it irritates the spot. It looks similar to when someone bruises after a shot, though I have had none in awhile there.
-During the bleeding, what looked like a strip of flesh, came out with the blood as well.
-Have also had some chest pains but that I believe to be normal as I get anxiety attacks when I am stressed.

Any thoughts on this? Just trying to figure out if its anything I need to worry over or if there may be some remedies I could try to get myself better as I cannot afford a doctor visit. Some additional information. These symptoms started to appear the 16th of April. At the time I was still bleeding, although as of yesterday 4/23 the bleeding has stopped. There is still a drop or two every now and again so far, but that is it. Is it possible I got anemic due to the blood loss?
Reply


Spotlight: Member Stories

Seems like after I quit smoking and drinking my body has fell apart. I had to have a hystrorectomy in 2007 but I had always had trouble with my period...More

Helpful Tips

Be the first to post a Tip!

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.